Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 73, NWS Shreveport, LA

June 19, 2019Harrison County, Texas

NWS Shreveport, LA issued this tornado warning at Jun 19, 2019, 6:05 AM CDT for Harrison County, Texas. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2019, 6:05 AM CDT (11:05 UTC)
Expired
Jun 19, 2019, 6:30 AM CDT
In force
25 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Harrison County, TX

The radar

The Shreveport radar (KSHV), 60 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:08 AM CDTTSTM WND DMG1 Wnw Nesbitt, TXFIREFIGHTER REPORTS DAMAGE TO HOME, PORCH RIPPED OFF HAYNES ROAD OFF HWY 154 NESBITT, TX JUST WEST OF MARSHALL.
Jun 19, 6:15 AM CDTTSTM WND DMG1 N Marshall, TXDAMAGE TO SEVERAL SIGNS AND BILLBOARD HWY 59 AND HWY 80 INTERSECTION.
Jun 19, 6:15 AM CDTTSTM WND DMGMarshall, TXTREE DOWN CAUSING DAMAGE TO HOME ON RUSK STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 11.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2019-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2019-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
529 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1558 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

227 
WFUS54 KSHV 191105
TORSHV
TXC203-191130-
/O.NEW.KSHV.TO.W.0073.190619T1105Z-190619T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
605 AM CDT Wed Jun 19 2019

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Central Harrison County in northeastern Texas...

* Until 630 AM CDT.
    
* At 605 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Harleton, or 10 miles northwest of Marshall,
  moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Marshall, Woodlawn, Karnack, Scottsville and Nesbitt. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3270 9456 3270 9452 3269 9451 3269 9445
      3268 9417 3250 9418 3256 9457
TIME...MOT...LOC 1105Z 276DEG 32KT 3262 9451 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

19

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jun 19, 4:46 AM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 19, 4:46 AM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
446 AM CDT Wed Jun 19 2019

.SHORT TERM.../Today through Thursday/

Current line of convection is just now entering the CWA across
extreme SE OK/NE TX, with the latest mesoscale analysis indicating
increasing convective inhibition over NE TX/SW AR, with the
convection largely driven by momentum and being sustained by a
25-30kt SWrly LLJ. This axis of stronger winds diminishes farther
E into SW AR, thus should see a gradual decrease in intensity
although the associated cold pool should continue to spill ESE
into the remainder of NE TX/much of SW AR and possibly portions of
extreme Nrn LA (as hinted by the latest HRRR) before modifying.
Many of the 00Z CAM solutions suggest that this decaying MCS will
affect at least the Nrn half of the CWA through midday before
diminishing, thus have beefed up pops to likely near/N of the I-20
corridor of NE TX into SW AR, with mid to high chance pops across
extreme Nrn LA, tapering pops across the Srn zones. This weakening
cold pool and convective debris should linger through at least the
first half of the day, before isolation begins to modify the air
mass, and thus have trimmed back max temps this afternoon a bit to
near or below 90. SW winds should warm areas farther S and help to
gradually modify the air mass farther N, as we await the next
developing shortwave trough now over Cntrl CO, which will shift SE
into the Red River Valley by late afternoon/early evening.

While the current MCS should deposit a sfc bndry somewhere over E
TX/Ncntrl LA later today, SW winds should help lift this bndry N
this afternoon once large scale forcing begins to increase across
N and NE TX and possibly into extreme SE OK/SW AR late this
afternoon. The air mass should have enough time to destabilize
later today as at least moderate instability develops indicative
of SBCapes climbing at least to 2500+ J/kg, as steep mid level
lapse rates begin to advect downstream into NE TX ahead of the
trough. Thus, vigorous convective development will be possible,
with one or more convective clusters developing and spreading ESE
across much of the region. Some of the CAMs suggest the convection
building SE into Deep E TX/much of N LA, and thus have beefed up
pops for those areas this evening and overnight, especially as the
convection may build towards the higher instability air as the
SWrly 20-30+ kt LLJ develops and helps to sustain the convection.
Have also inserted svr mention into the forecast late this
afternoon for portions of extreme NE TX/SW AR/SE OK, and for much
of the remainder of the region tonight as this complex spreads
ESE. Damaging winds will be the primary threat, although hail and
locally heavy rainfall/localized flash flooding will be possible
especially at the onset of the event across portions of NE TX until
the convection is able to develop a cold pool and build ESE.

The severe risk should gradually diminish shortly after 06Z
Thursday given increasing inhibition with the stabilizing bndry
lyr, with the primary forcing associated with the shortwave trough
expected to cross the MS River by or shortly before 12Z. Did
retain slight chance pops for much of SW AR/N LA Thursday morning
for any remaining isolated convection that may redevelop along any
ripples in the NW flow in wake of the trough's departure, before
drier and more stable air is advected NE ending any additional
redevelopment. The short term progs also suggest that the air mass
will modify throughout the day with little mixing resulting in the
potential for mid 70s dewpoints across much of the region. Given
the increasing SW low level winds, temps should also rebound into
the mid 90s across much of E TX/Wrn and Cntrl LA, resulting in
heat indices nearing or possibly briefly exceeding 105 degrees.
Will forego any heat headlines with this forecast package as the
current complex and residual bndrys will obviously affect the air
mass across much of the region, but this will require monitoring
for later forecast packages.

15

.LONG TERM.../Thursday Night through Tuesday Night/

The departed upper trough will result in a quiet start to the period
with a weak upper ridge setting up on Friday. As a result, expect an
uptick in temperatures with lower to mid 90s expected for afternoon
highs with little if any chance of rainfall as we officially ring in
the start of summer. This general trend will carry through the first
half of the weekend with warm and muggy overnight conditions and hot
and humid daytime conditions very typical of late June. Rain chances
will remain quite meager through Saturday night with only isolated
coverage expected.

By Sunday, the upper level ridge will transition east of the region
with increasing rain chances ahead of the next upper level trough
shifting into the Southern Plains. The trough will gradually spill
farther E/SE into the lower/mid MS Valley with increasing chances
for showers and thunderstorms through early next week. As a result
of the increasing cloud cover and rainfall, temperatures will dip a
few degrees back closer to seasonal averages mainly in the upper 80s
to lower 90s through Tuesday. Overnight temperatures will also be a
few degrees cooler with upper 60s to lower and mid 70s during early
next week.

/19/

&&

.PREV DISCUSSION... /issued 1202 AM CDT Wed Jun 19 2019/

AVIATION...
VFR conditions will continue across the terminals for the next
several hours. MVFR visibilites will be possible at KELD/KLFK, but
if it occurs, it should be brief. A thunderstorm complex is
anticipated to develop across central Oklahoma overnight and move
near KTYR/KGGG/KTXK near dawn, and KSHV/KLFK/KELD/KMLU by mid-
morning. Right now, VCTS is forecast as confidence is not high
enough yet that thunderstorms will hold together to put into tempo
or prevailing groups.

The thunderstorm complex is anticipated to diminish by late
morning before more thunderstorms, potentially severe with
damaging winds and large hail, develop near KTXK in the late
afternoon to early evening hours. Storms are anticipated to drop
south-southeastward across the remaining TAF sites by late
Wednesday evening. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  91  72  94  76 /  50  70  20   0
MLU  91  73  91  77 /  30  60  20  10
DEQ  86  68  89  74 /  70  70  10  10
TXK  89  70  91  75 /  70  70  20  10
ELD  90  71  91  75 /  60  70  20  10
TYR  92  72  94  76 /  60  70  10  10
GGG  92  72  94  77 /  50  70  10   0
LFK  93  74  94  77 /  20  50  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

15/19
Hazardous weather outlook, Jun 18, 12:03 PM CDT, 18 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1203 PM CDT Tue Jun 18 2019

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-191715-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1203 PM CDT Tue Jun 18 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Very isolated showers and thunderstorms will be possible today
as a few storms could produce locally gusty winds and brief heavy
rainfall. However, no organized threat of hazardous weather is
expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Showers and thunderstorms are expected to increase on Wednesday
afternoon and especially Wednesday night mainly along and north of
the Interstate 20 corridor, as a stronger upper level disturbance
shifts east into the region bringing a threat of severe
thunderstorms across this area. Damaging winds, hail, and locally
heavy rainfall will be possible, and these storms are expected to
linger across North Louisiana and Southwest Arkansas through
midday Thursday before diminishing by Thursday afternoon. Only
isolated showers and thunderstorms are expected across portions of
the region on Friday and Saturday before becoming more scattered
by Sunday into Monday.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, spotter networks, and amateur
radio operators, should not be needed today or tonight.

In the hours before

Special weather statement, Jun 19, 4:46 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
446 AM CDT Wed Jun 19 2019

ARZ050-059-OKZ077-TXZ096-097-108-109-111-112-191030-
Sevier AR-Little River AR-McCurtain OK-Cass TX-Bowie TX-Red River TX-
Franklin TX-Morris TX-Titus TX-
446 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR LITTLE RIVER...SOUTHWESTERN
SEVIER...SOUTHERN MCCURTAIN...NORTHWESTERN CASS...NORTHEASTERN
FRANKLIN...BOWIE...NORTHERN MORRIS...NORTHERN TITUS AND CENTRAL RED
RIVER COUNTIES UNTIL 530 AM CDT...

At 445 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Idabel southward to near
Mount Pleasant. Movement was east at 55 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
New Boston, Clarksville, Horatio, Foreman, Boxelder, Idabel, Hooks,
De Kalb, Redwater, Maud, Red Lick, Winthrop, Us 259 And I 30
Intersection, Arkinda, Dalby Springs, Richmond, Wilkerson, Talco,
Leary and Avery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3395 9414 3319 9420 3328 9520 3395 9503
TIME...MOT...LOC 0945Z 265DEG 46KT 3382 9475 3327 9479

19
Special weather statement, Jun 19, 4:50 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
450 AM CDT Wed Jun 19 2019

ARZ050-051-OKZ077-191045-
Howard AR-Sevier AR-McCurtain OK-
450 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SEVIER...NORTHWESTERN HOWARD AND
NORTHEASTERN MCCURTAIN COUNTIES UNTIL 545 AM CDT...

At 449 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Hatfield to 8 miles southeast
of Broken Bow. Movement was east at 45 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
De Queen, Dierks, Horatio, Umpire, Lockesburg, Gillham, Athens,
Eagletown, Plunketville, Silver Ridge, Hochatown, Geneva, Watson,
Lebanon, Burg, Provo, West Line and West Otis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3419 9447 3419 9425 3436 9425 3435 9394
      3427 9394 3425 9392 3395 9395 3395 9472
      3451 9461 3451 9446
TIME...MOT...LOC 0949Z 272DEG 30KT 3450 9453 3395 9462

19
Special weather statement, Jun 19, 5:09 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
509 AM CDT Wed Jun 19 2019

TXZ124-125-136-191100-
Upshur TX-Smith TX-Wood TX-
509 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SMITH...SOUTHERN WOOD AND
SOUTHERN UPSHUR COUNTIES UNTIL 600 AM CDT...

At 509 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Golden to near Malakoff. Movement was east at
40 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Tyler, Whitehouse, Gladewater, Mineola, Lindale, Overton, Bullard,
Troup, Big Sandy, Hawkins, Arp, East Mountain, Hoard, West Mountain,
Noonday, New Chapel Hill, Winona, Union Grove, Red Springs and
Carroll.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3268 9559 3265 9554 3266 9470 3265 9477
      3259 9482 3254 9499 3214 9499 3213 9546
      3215 9548 3218 9546 3223 9549 3225 9547
      3230 9545 3231 9546 3236 9545 3248 9559
TIME...MOT...LOC 1009Z 278DEG 34KT 3273 9556 3217 9594

19
Special weather statement, Jun 19, 5:20 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Shreveport LA
520 AM CDT Wed Jun 19 2019

TXZ108>112-124>126-138-191100-
Upshur TX-Harrison TX-Cass TX-Camp TX-Marion TX-Wood TX-Franklin TX-
Morris TX-Titus TX-
520 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR CASS...MARION...NORTHERN
HARRISON...SOUTHERN FRANKLIN...EASTERN WOOD...UPSHUR...MORRIS...TITUS
AND CAMP COUNTIES UNTIL 600 AM CDT...

At 520 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Naples to near Diana. Movement
was east at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Mount Pleasant, Atlanta, Gilmer, Pittsburg, Winnsboro, Leesburg,
Mount Vernon, Daingerfield, Jefferson, Linden, Hughes Springs, Lone
Star, Queen City, Naples, Ore City, Omaha, Bivins, Cason, Scroggins
and Smithland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3328 9520 3323 9404 3265 9405 3265 9470
      3266 9475 3265 9477 3264 9540
TIME...MOT...LOC 1020Z 268DEG 48KT 3323 9457 3267 9481

19
Special weather statement, Jun 19, 5:30 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
530 AM CDT Wed Jun 19 2019

ARZ050-051-059-060-070-071-TXZ097-112-191115-
Howard AR-Hempstead AR-Lafayette AR-Sevier AR-Miller AR-
Little River AR-Cass TX-Bowie TX-
530 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR LITTLE RIVER...HEMPSTEAD...
MILLER...SOUTHERN SEVIER...NORTH CENTRAL LAFAYETTE...SOUTHEASTERN
HOWARD...NORTHEASTERN CASS AND EASTERN BOWIE COUNTIES UNTIL 615 AM
CDT...

At 529 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Ben Lomond to 7 miles
northwest of Queen City. Movement was east at 50 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Texarkana, Hope, Wake Village, Ashdown, Nashville, New Boston,
Stamps, Lewisville, Mineral Springs, Horatio, Foreman, Nash, Hooks,
Redwater, Maud, Red Lick, Fouke, Lockesburg, Emmet and Wilton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3401 9379 3398 9365 3396 9362 3395 9353
      3396 9346 3383 9346 3382 9347 3320 9349
      3325 9453 3401 9444
TIME...MOT...LOC 1029Z 272DEG 67KT 3393 9404 3324 9423

19
Special weather statement, Jun 19, 5:40 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Shreveport LA
540 AM CDT Wed Jun 19 2019

TXZ137-138-150-151-191130-
Gregg TX-Panola TX-Harrison TX-Rusk TX-
540 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR HARRISON...NORTHWESTERN PANOLA...
NORTHERN RUSK AND GREGG COUNTIES UNTIL 630 AM CDT...

At 539 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gladewater to near Tyler. Movement was
east at 50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Longview, Marshall, Henderson, Kilgore, Carthage, White Oak,
Gladewater, Hallsville, Overton, Tatum, New London, Clarksville City,
Beckville, East Mountain, Liberty City, Joinerville, Turnertown,
Lakeport, Easton and Scottsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3254 9499 3259 9482 3266 9475 3265 9470
      3265 9404 3215 9436 3214 9499
TIME...MOT...LOC 1039Z 269DEG 111KT 3265 9487 3211 9507

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 3:55 AM CDTSpecial Weather StatementSHVRed River50 min
Jun 19, 4:38 AM CDTSpecial Weather StatementSHVCamp, Franklin, Morris, Titus, Upshur, Wood37 min
Jun 19, 4:46 AM CDTSpecial Weather StatementSHVBowie, Red River44 min
Jun 19, 5:09 AM CDTSpecial Weather StatementSHVSmith51 min
Jun 19, 5:20 AM CDTSpecial Weather StatementSHVCamp, Cass, Franklin, Marion, Morris, Titus and 1 more40 min
Jun 19, 5:30 AM CDTSpecial Weather StatementSHVBowie45 min
Jun 19, 5:40 AM CDTSpecial Weather StatementSHVGregg, Harrison50 min
Jun 19, 5:48 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Marion, Upshur42 min
Jun 19, 6:29 AM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola46 min
Jun 19, 6:36 AM CDTSpecial Weather StatementSHVPanola, Rusk39 min
Jun 19, 7:14 AM CDTSpecial Weather StatementSHVShelby46 min
Jun 19, 10:07 AM CDTRiver Flood WarningSHVSmith, Wood20 days
Jun 19, 10:18 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus10 days
Jun 19, 5:33 PM CDTSevere Thunderstorm WarningSHVRed River42 min
Jun 19, 6:13 PM CDTSevere Thunderstorm WarningSHVRed River33 min
Jun 19, 6:21 PM CDTTornado WarningSHVWood39 min
Jun 19, 6:39 PM CDTTornado WarningSHVBowie, Morris, Red River, Titus34 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.